Is Topamax An Antidepressant?

Featured Health Expert
9924_3623
EXPERT

7/9/07 #7 - Sister on Topamax for Migraines, causing her to be angry?

Full Question:

My sister has really bad migraines. She’s had them since she was 4-years-old; now she’s 18. Her doctor has her on Topamax for headaches, which causes her to be really angry. They also have her on Prozac for being angry all the time. Prozac has caused her to gain weight, but yet she still has very bad migraines. What should she do, and is their any other kind of meds she could take instead of these?

 

Answer:

Dear Worried Sister;

Thank you for being so understanding and...

Read more

More information on "Is Topamax An Antidepressant?"

From Our Experts

See more SharePosts »

From Our Sources

More on Depression »

Ask a Question

Get answers from our experts and community members.

Btn_ask_question_med
View all questions (4483) >